# SDR USAABB01144

- Difficulty date: December 10, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 4, 13 AND 33 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
